# SDR SWIA202053294

- Difficulty date: September 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: NAS538B7P013
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE FITTINGS (BRASS BUSHINGS) APPEARS TO HAVE PITTING AND CORROSION ON THE THREE INBOARD ATTACH POINTS 55-330-507.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED 3 CORRODED HAT BUSHINGS ON LT ELEVATOR STRUCTURE AT PCU ATTACH POINTS, IAW CRJ-200 AMM.
